# SDR UIEA2015121600741

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Ground Wire
- Part number: 4440049001
- Condition: Frayed
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND WIRE FRAYED ON LT HEAT EXCHANGER FWD DUCT.  REPLACED BONDING WIRE ON LT HEAT EXCHANGER IAW SWPM 20-20-10.  GND BOND CHECKED GOOD.
